Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 621-623
http://dx.doi.org/10.1155/S016117128200060X

On whitehead's second lemma for Lie algebras

Department of Mathematics, North Carolina Central University, Durham 27707, North Carolina, USA

Received 4 December 1980; Revised 15 September 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A proof of Whitehead's second lemma which is independent of the first Whitehead lemma is given.